default-icon

Skin issue

My skin has gone like patches. Under arm skin has gone black. I thought it might be the deodorant effect. So i stoped using those directly to the skin. Similarly on my chest and back also. Please suggest me what to do!!
views-icons 47 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Skin issue

doctor profile image
Amal Mandal Kolkata | Homeopath
Answered
Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Kolkata | Homeopath
Answered
I should not make any suggestion  like others without taking proper case taking along with investigation which is required for homoeopathic characterized treatment for each individual patients as they are not alike.

So you may contact through email abanm@rediffmail to get my no

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Complete history is needed . Skin problem need some time for complete cure. Visit Homeopath near by. Take care.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Smita Joshi Pune | Homeopath
Answered
Some more details need to be understood. A detailed homeopathic consultation and medicines thereafter should definitely help you.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO